No Cover Image

Journal article 557 views

Upper and Lower Bounds on the Complexity of Generalised Resolution and Generalised Constraint Satisfaction Problems / Oliver Kullmann

Annals of Mathematics and Artificial Intelligence, Volume: 40, Issue: 3/4, Start page: 303

Swansea University Author: Oliver Kullmann

Full text not available from this repository: check for access using links below.

Published in: Annals of Mathematics and Artificial Intelligence
ISSN: 1012-2443
Published: 2004
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 3/4
Start Page: 303